# SDR USAA2013061900010

- Difficulty date: June 18, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 65,997 hours, 28,774 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865310
- Part serial: A6862RP
- Condition: Cracked
- Location: Cabin
- Part time: 36,337 hours, 21,890 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE HAS VERTICAL CRACK APPROX. 8" LONG.  REPLACED SLIDE.
